| Issue |
Title |
File |
| Vol 40, No 9 (2019) |
Construction of Sufficient Univalent Conditions in Domains Convex in a Sector of Directions |
 (Eng)
|
|
Sevodin M.A.
|
| Vol 40, No 9 (2019) |
On Kähler Geometry of Infinite-dimensional Complex Manifolds Diff+(S1)/S1 and Diff+(S1)/Möb(S1) |
 (Eng)
|
|
Sergeev A.
|
| Vol 40, No 9 (2019) |
Best Approximations of Solutions of Fractional-integral Equations with the Riemann-Liouville Operator |
 (Eng)
|
|
Agachev J.R., Galimyanov A.F., Gubaidullina R.K.
|
| Vol 40, No 9 (2019) |
Differential Inequalities and Univalent Functions |
 (Eng)
|
|
Ali R.M., Obradović M., Ponnusamy S.
|
| Vol 40, No 9 (2019) |
Hardy Type Inequalities on Domains with Convex Complement and Uncertainty Principle of Heisenberg |
 (Eng)
|
|
Avkhadiev F.G., Makarov R.V.
|
| Vol 40, No 9 (2019) |
Projections and Traces on von Neumann Algebras |
 (Eng)
|
|
Bikchentaev A.M., Abed S.A.
|
| Vol 40, No 9 (2019) |
Asymptotics of Conformal Module of Nonsymmetric Doubly Connected Domain under Unbounded Stretching Along the Real Axis |
 (Eng)
|
|
Dautova D., Nasyrov S.
|
| Vol 40, No 9 (2019) |
Biorthogonal Systems of Analytic Functions Generated by a Regular Triangle |
 (Eng)
|
|
Garif’yanov F.N., Strezhneva E.V.
|
| Vol 40, No 9 (2019) |
On Hilbert Spaces of Entire Functions with Unconditional Bases of Reproducing Kernels |
 (Eng)
|
|
Isaev K.P., Yulmukhametov R.S.
|
| Vol 40, No 9 (2019) |
Univalent Harmonic Mappings and Lift to the Minimal Surfaces |
 (Eng)
|
|
Jiang Y.P., Liu Z., Ponnusamy S.
|
| Vol 40, No 9 (2019) |
What’s New on Integration over Non-rectifiable Curves: Spirals and Kernels |
 (Eng)
|
|
Katz D.
|
| Vol 40, No 9 (2019) |
Coefficient Inequalities for Bloch Functions |
 (Eng)
|
|
Kayumov I.R., Wirths K.
|
| Vol 40, No 9 (2019) |
Qualitative Results in the Bombieri Problem for Conformal Mappings |
 (Eng)
|
|
Prokhorov D.
|
| Vol 40, No 9 (2019) |
Multidimensional Hardy Type Inequalities with Remainders |
 (Eng)
|
|
Nasibullin R.G.
|
| Vol 40, No 9 (2019) |
Inverse Nonlinear Problem of Designing Supercavitating Hydrofoils |
 (Eng)
|
|
Maklakov D.V., Gazizova S.E.
|
| Vol 40, No 9 (2019) |
Dimensions of Solution Spaces of the Schrodinger Equation with Finite Dirichlet Integral on Non-compact Riemannian Manifolds |
 (Eng)
|
|
Losev A.G., Filatov V.V.
|
| Vol 40, No 9 (2019) |
Integral Formulas for Recovering Extremal Measures for Vector Constrained Energy Problems |
 (Eng)
|
|
Lapik M.A.
|
| Vol 40, No 9 (2019) |
Representation of Analytic Functions by Series of Exponential Monomials in Convex Domains and Its Applications |
 (Eng)
|
|
Krivosheev A., Krivosheeva O.
|
| Vol 40, No 9 (2019) |
Hohlov Effects for Pre-Schwarzian Derivatives of Functions in the Gakhov Class |
 (Eng)
|
|
Kazantsev A.V.
|
| Vol 40, No 8 (2019) |
Algebra Associated with a Map Inducing an Inverse Semigroup |
 (Eng)
|
|
Kuznetsova A.Y.
|
| Vol 40, No 8 (2019) |
On a Class of Infinite Systems of Linear Equations Originating in Statistical Physics |
 (Eng)
|
|
Khachatryan L.A., Nahapetian B.S.
|
| Vol 40, No 8 (2019) |
On Restriction of Weighted Spaces of Holomorphic Functions in the Unit Matrix Disc to the Unit Bidisc |
 (Eng)
|
|
Karapetyan A.H.
|
| Vol 40, No 8 (2019) |
Uniqueness Theorem for the Eigenvalues’ Function |
 (Eng)
|
|
Harutyunyan T.
|
| Vol 40, No 8 (2019) |
Addition of Lower Order Terms to Weakly Hyperbolic Operators with Preservation of Their Type of Hyperbolicit |
 (Eng)
|
|
Ghazaryan H.G., Margaryan V.N.
|
| Vol 40, No 8 (2019) |
The Three-body Problem in Riemannian Geometry. Hidden Irreversibility of the Classical Dynamical System |
 (Eng)
|
|
Gevorkyan A.S.
|
| 76 - 100 of 607 Items |
<< < 1 2 3 4 5 6 7 8 9 10 > >>
|